| Model Number |
27VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
07/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical information: crd_992 - valved grafts pas, patient site id: (b)(6), r701614501.It was reported that on (b)(6) 2022, a 27mm sjm masters series valsalva aortic valved graft was successfully implanted.No intraprocedural adverse events were noted.On (b)(6) 2022, the patient had high frequency atrial fibrillation on electrocardiogram (ecg).A cardioversion was performed on (b)(6) 2022, and the patient returned to sinus rhythm.No patient consequences were reported.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of atrial fibrillation was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated that the patient had a history of atrial fibrillation, which could have contributed to the reported event.There is no indication of a product quality issue with regards to manufacture, design, or labeling.